# SDR SWIA201437693

- Difficulty date: May 22, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 33,447 hours, 46,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS DO NOT ILLUMINATE.   CHARGED THE EMERGENCY LIGHT BATTERIES.
